MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2143/ac.63.5.2033233

Медицинская библиотека · Acta cardiologica · 2008

Acute left atrial thrombosis during anticoagulant therapy in a patient with antithrombin deficiency.

Santangeli Pasquale, Sestito Alfonso

Клинический случайСтатьяПеревод в очереди

Аннотация

A 47-year-old woman presented to our clinic 1 day after an intervention for a tibial shaft fracture because of sudden onset of chest pain and palpitations. Hospital drug therapy included enoxaparin. The ECG showed atrial fibrillation with a rapid ventricular rate. Transthoracic echocardiography showed a mass in the LA. Transoesophageal echocardiography (TEE) was performed which showed a multilobulated liquid-filled mass (3.6 x 3.7 cm), adherent to the septal, anterior and posterolateral LA most consistent with thrombosis. Tests for hypercoagulable disorders revealed antithrombin deficiency (antithrombin-heparin co-factor level = 30% [normal pooled plasma activity 70%-140%]), suggesting that it played an outstanding role in the LA thrombosis. After initial stabilization, the patient was discharged with warfarin (target INR = 2.5-3.5) together with beta-blockers, statins and metformin. After 1 month of follow-up the patient underwent TEE which showed a dramatic reduction of the left atrial thrombosis. Our patient is doing well and is continuing life-long anticoagulant therapy.

Для цитирования: Santangeli Pasquale, Sestito Alfonso. Acute left atrial thrombosis during anticoagulant therapy in a patient with antithrombin deficiency.. Acta cardiologica. 2008. DOI: 10.2143/ac.63.5.2033233.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.